Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

General Mean Value and Remainder Theorems with Applications to Mechanical Differentiation and Quadrature

George David Birkhoff
Transactions of the American Mathematical Society
Vol. 7, No. 1 (Jan., 1906), pp. 107-136
DOI: 10.2307/1986339
Stable URL: http://www.jstor.org/stable/1986339
Page Count: 30
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item